Quelques considérations sur la théorie des intégrales singulières
Mathematische Zeitschrift (1932)
- Volume: 34, page 35-49
- ISSN: 0025-5874; 1432-1823
Access Full Article
topHow to cite
topRomanovski, P.,. "Quelques considérations sur la théorie des intégrales singulières." Mathematische Zeitschrift 34 (1932): 35-49. <http://eudml.org/doc/168298>.
@article{Romanovski1932,
author = {Romanovski, P.,},
journal = {Mathematische Zeitschrift},
keywords = {integral equations, theory of infinite variables},
pages = {35-49},
title = {Quelques considérations sur la théorie des intégrales singulières},
url = {http://eudml.org/doc/168298},
volume = {34},
year = {1932},
}
TY - JOUR
AU - Romanovski, P.,
TI - Quelques considérations sur la théorie des intégrales singulières
JO - Mathematische Zeitschrift
PY - 1932
VL - 34
SP - 35
EP - 49
KW - integral equations, theory of infinite variables
UR - http://eudml.org/doc/168298
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.